# SDR SWAA2016021249002

- Difficulty date: February 10, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 33,954 hours, 20,005 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 251A12403
- Part serial: 25662
- Condition: Leaking
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 8 FLIGHT SPOILER ACTUATOR LEAKED.  R & R NR 8 SPOILER ACTUATOR IAW AMM.
